Texas, 2011

Drought in Texas, November 1 to 30, 2011

November 1 to 30, 2011 · NWS FWD · 40 events in 40 counties and zones

Drought conditions across portions of north Texas continued to improve during the month. Several counties in the northwestern portion of the County Warning Area (CWA) improved below severe drought status after 2 inches of rain fell during the month.

Where it happened

Every event with a place to put it; 40 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
$321,000
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Drought conditions across portions of north Texas continued to improve during the month. Several counties in the northwestern portion of the County Warning Area (CWA) improved below severe drought status after 2 inches of rain fell during the month. Other areas, primarily north of Interstate 20, also improved. Counties in the southern portions of the CWA saw little rainfall and remained in exceptional drought. By the end of the month, only 12 out of 46 counties had burn bans in place. Although recent rainfall improved some of the overall drought conditions, the rain was easily absorbed into the ground and did not runoff into local lakes. Many lakes and reservoirs remained well below normal and water restrictions remained in place for many municipalities. In Limestone County, the drought impacts became so severe that the town of Groesbeck nearly ran dry of water near the end of the month.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Oct 31, 10:28 PM CST, 1 hour 32 minutes earlier.

Area forecast discussion, Oct 31, 10:28 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT MON OCT 31 2011

.AVIATION...
SOUTH WINDS WILL INCREASE LATE MORNING AS SURFACE LOW FORMS NEAR
NORTHWESTERN PANHANDLE. HAVE ADDED MVFR STRATUS TO KDFW FOR
WEDNESDAY MORNING BEFORE SUNRISE. WILL LIKELY BE ADDED TO REST OF
TAFS BY 12Z FORECAST. 84

&&

.UPDATE...
IT IS A QUIET NIGHT WEATHERWISE. AS A SHORTWAVE SLIDES ACROSS
TO OUR NORTH....A FEW HIGH CLOUDS WILL SPREAD ACROSS THE NORTHERN
1/3 OF NORTH TEXAS...OTHERWISE SKIES WILL BE CLEAR. THE PREVIOUS
FORECAST IS IN GOOD SHAPE AND NO CHANGES ARE PLANNED.     58

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT MON OCT 31 2011/
TODAY HAS BEEN ANOTHER PERFECT DAY WITH TEMPERATURES IN THE 70S
WITH CLEAR SKIES AND LIGHT SOUTHERLY WINDS. THE WEATHER THIS
EVENING FOR THE TRICK-OR-TREATERS SHOULD CONTINUE TO BE PLEASANT.
TEMPERATURES AT 6 PM SHOULD BE BETWEEN 69 AND 75 DEGREES ACROSS
THE CWA AND BY 9 PM...BETWEEN 59 AND 65 DEGREES.

WINDS TOMORROW WILL BE STRONGER AS A SURFACE LOW DEVELOPS NEAR THE
TEXAS PANHANDLE IN RESPONSE TO THE NEXT APPROACHING SHORTWAVE.
THIS SYSTEM IS EXPECTED TO PUSH NEAR THE REGION WEDNESDAY EVENING
AND WILL BRING WITH IT ANOTHER COLD FRONT AND A SMALL CHANCE OF
RAIN. THE GFS CONTINUES TO BE A BIT SLOWER WITH THE TIMING OF THE
FRONT AND WARMER POST-FRONTAL THAN NAM/CANADIAN/ECMWF WHO ALL
BRING SUB-FREEZING 850 TEMPS INTO THE NORTHERN PORTIONS OF THE
CWA THURSDAY. EVEN THE GFS ENSEMBLE MEMBERS SUPPORT THE FASTER/COLDER
SOLUTION OF THE MODEL CONSENSUS. WILL STICK CLOSER TO A NAM/ECMWF
BLEND FOR TEMPERATURES IN THE MID-WEEK TIME FRAME WITH HIGHS
THURSDAY IN THE MID 50S TO MID 60S. SOME OUTLYING AREAS FRIDAY
MORNING COULD BE CLOSE TO FREEZING AS IDEAL RADIATIONAL COOLING
CONDITIONS WILL BE IN PLACE. THE BEST DYNAMICS AND MOISTURE
ASSOCIATED WITH THIS UPPER SYSTEM WILL BE NORTH AND EAST OF THE
CWA...BUT WILL CONTINUE WITH LOW CHANCE POPS...MAINLY IN THE
NORTHEASTERN ZONES WEDNESDAY NIGHT.

SOUTH WINDS RETURN FRIDAY AFTERNOON AHEAD OF THE NEXT SYSTEM WHICH
WILL MOVE THROUGH THE NORTHERN PLAINS SATURDAY. GUIDANCE CONTINUES
TO SHIFT A BIT FURTHER NORTH WITH THIS SHORTWAVE AND ONLY BRINGS
THE ASSOCIATED COLD FRONT TO THE CENTRAL PORTIONS OF THE CWA
BEFORE STALLING IT SUNDAY MORNING. THE GFS AND ECMWF ARE IN GOOD
AGREEMENT OF SLOWLY RETREATING THIS BOUNDARY NORTHWARD SUNDAY AND
MONDAY WITH RAINFALL CHANCES ACROSS THE CWA BOTH DAYS. WILL
FORECAST 20 POPS SUNDAY AND MONDAY FOR NOW...BUT THESE MAY NEED TO
BE BUMPED UP AS CONFIDENCE INCREASES.    85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  54  77  59  72  44 /   0   0   0   5  20
WACO, TX              50  79  59  79  42 /   0   0   0   5  20
PARIS, TX             49  76  52  74  43 /   0   0   0  10  40
DENTON, TX            51  76  57  71  41 /   0   0   0  10  20
MCKINNEY, TX          49  77  57  73  42 /   0   0   0  10  30
DALLAS, TX            55  77  59  72  43 /   0   0   0   5  30
TERRELL, TX           51  78  58  75  45 /   0   0   0   5  30
CORSICANA, TX         51  78  60  79  43 /   0   0   0   5  30
TEMPLE, TX            50  79  58  80  41 /   0   0   0   5  20
MINERAL WELLS, TX     51  78  55  69  39 /   0   0   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 31, 1:37 PM CST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT MON OCT 31 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
237 PM CDT MON OCT 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE BOTH TUESDAY AND
WEDNESDAY AFTERNOONS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WEDNESDAY NIGHT EAST OF A
JACKSBORO...TO MINERAL WELLS...TO GATESVILLE LINE. SEVERE WEATHER
IS NOT EXPECTED.

A SLIGHT CHANCE OF THUNDERSTORMS WILL RETURN BY SATURDAY AFTERNOON
AND CONTINUE THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05/

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

40 drought. Local standard time, as filed.

Drought, Eastland

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Eastland forecast zone
Property damage
$2,000
Reported by
Other Federal Agency
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Montague

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Montague forecast zone
Crop damage
$2,000
Reported by
Other Federal Agency
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Palo Pinto

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Palo Pinto forecast zone
Crop damage
$2,000
Reported by
Other Federal Agency
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Parker

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Parker forecast zone
Crop damage
$2,000
Reported by
Other Federal Agency
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Young

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Young forecast zone
Crop damage
$2,000
Reported by
Other Federal Agency
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Rockwall

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Rockwall forecast zone
Crop damage
$3,000
Reported by
Other Federal Agency
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as severe drought (D2) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Cooke

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Cooke forecast zone
Crop damage
$3,000
Reported by
Other Federal Agency
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Grayson

When
November 1, 12:00 AM CST to November 28, 11:59 PM CST
Where
Grayson forecast zone
Crop damage
$3,000
Reported by
Other Federal Agency
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to five inches of rain which improved the drought status and was classified as moderate (D1) by the end of the month.

Drought, Comanche

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Comanche forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Erath

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Erath forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Fannin

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Fannin forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to four inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Hamilton

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hamilton forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Hood

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hood forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Hunt

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hunt forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Johnson

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Johnson forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Lamar

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Lamar forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Mills

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Mills forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Stephens

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Stephens forecast zone
Crop damage
$5,000
Reported by
Other Federal Agency
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Delta

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Delta forecast zone
Crop damage
$7,000
Reported by
Other Federal Agency
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Ellis

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Ellis forecast zone
Crop damage
$7,000
Reported by
Other Federal Agency
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Hopkins

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hopkins forecast zone
Crop damage
$7,000
Reported by
Other Federal Agency
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Kaufman

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Kaufman forecast zone
Crop damage
$7,000
Reported by
Other Federal Agency
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Rains

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Rains forecast zone
Crop damage
$7,000
Reported by
Other Federal Agency
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Van Zandt

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Van Zandt forecast zone
Crop damage
$7,000
Reported by
Other Federal Agency
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as extreme drought (D3) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Navarro

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Navarro forecast zone
Crop damage
$10,000
Reported by
Other Federal Agency
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to six inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Somervell

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Somervell forecast zone
Crop damage
$10,000
Reported by
Other Federal Agency
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as severe (D2) by the end of the month.

Drought, Bosque

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Bosque forecast zone
Crop damage
$12,000
Reported by
Other Federal Agency
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.

Drought, Coryell

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Coryell forecast zone
Crop damage
$12,000
Reported by
Other Federal Agency
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to two inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.

Drought, Henderson

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Henderson forecast zone
Crop damage
$12,000
Reported by
Other Federal Agency
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.

Drought, Hill

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Hill forecast zone
Crop damage
$12,000
Reported by
Other Federal Agency
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.

Drought, Lampasas

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Lampasas forecast zone
Crop damage
$12,000
Reported by
Other Federal Agency
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.

Drought, McLennan

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
McLennan forecast zone
Crop damage
$12,000
Reported by
Other Federal Agency
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) at the beginning of the month. The county received up to three inches of rain which improved the drought status and was classified as extreme (D3) by the end of the month.

Drought, Anderson

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Anderson forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Bell

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Bell forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Falls

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Falls forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Freestone

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Freestone forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Leon

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Leon forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Limestone

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Limestone forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve. The overall drought impacts in the county reached such severe limits by this month that the town of Groesbeck was in danger of running dry. Near the middle of the month, the city mayor pronounced that the city only had about a two week supply of water left.

Drought, Milam

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Milam forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

Drought, Robertson

When
November 1, 12:00 AM CST to November 30, 11:59 PM CST
Where
Robertson forecast zone
Crop damage
$15,000
Reported by
Other Federal Agency
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

According to the US Drought Monitor, the county was classified as exceptional drought (D4) throughout the month. The county received little rainfall and drought conditions did not improve.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, November 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 353490, 353491, 353492, 353493, 353494, 353495, 353496, 353497, 353502, 353506, 353509, 353510, 353511, 353512, 353513, 353514, 353515, 353516, 353517, 353518, 353519, 353520, 353521, 353522, 353523, 353524, 353525, 353526, 353527, 353528, 353529, 353530, 353531, 353532, 353533, 353534, 353535, 353536, 353537, 353538.